What Are Some Other Side Effects Of Nite
All drugs may cause side effects. However, many people have no side effects or only have minor side effects. Call your doctor or get medical help if any of these side effects or any other side effects bother you or do not go away:
- Not able to sleep.
- Feeling sleepy.
These are not all of the side effects that may occur. If you have questions about side effects, call your doctor. Call your doctor for medical advice about side effects.
You may report side effects to the FDA at 1-800-332-1088. You may also report side effects at https://www.fda.gov/medwatch.
Topcare Nite Time Cold And Flu Relief
RxCUI | |
---|---|
acetaminophen 650 MG / dextromethorphan HBr 30 MG / doxylamine succinate 12.5 MG in 30 mL Oral Solution | PSN |
acetaminophen 21.7 MG/ML / dextromethorphan hydrobromide 1 MG/ML / doxylamine succinate 0.417 MG/ML Oral Solution | SCD |
acetaminophen 325 MG / dextromethorphan HBr 15 MG / doxylamine succinate 6.25 MG per 15 ML Oral Solution | SY |
acetaminophen 650 MG / dextromethorphan HBr 30 MG / doxylamine succinate 12.5 MG per 30 ML Oral Solution | SY |
APAP 21.7 MG/ML / Dextromethorphan Hydrobromide 1 MG/ML / doxylamine succinate 0.417 MG/ML Oral Solution | SY |
My Health Care Provider Has Asked Me To Use Topcare Nite Time Cold And Flu Relief 355 Ml What To Do
If your doctor knows that you are breastfeeding mother and still prescribes Topcare Nite Time Cold And Flu Relief 355 Ml then there must be good reason for that as Topcare Nite Time Cold And Flu Relief 355 Ml is considered unsafe, It usually happens when doctor finds that overall advantage of taking outweighs the overall risk.
Don’t Miss: Theraflu Expressmax Severe Cold And Flu Reviews
Who Can I Talk To If I Have Questions About Usage Of Topcare Nite Time Cold And Flu Relief 355 Ml In Breastfeeding
USNational Womens Health and Breastfeeding Helpline: 800-994-9662 9 a.m. and 6 p.m. ET, Monday through FridayUKNational Breastfeeding Helpline: 0300-100-0212 9.30am to 9.30pm, dailyAssociation of Breastfeeding Mothers: 0300-330-5453La Leche League: 0345-120-2918The Breastfeeding Network supporter line in Bengali and Sylheti: 0300-456-2421National Childbirth Trust : 0300-330-0700AustraliaNational Breastfeeding Helpline: 1800-686-268 24 hours a day, 7 days a weekCanada
Stop Use And Ask A Doctor If

- an allergic reaction occurs. Seek medical help right away.
- you experience any of the following signs of stomach bleeding:
- have bloody or black stools
- have stomach pain that does not get better
- pain gets worse or lasts for more than 10 days
- fever gets worse or lasts for more than 3 days
- redness or swelling is present
- ringing in the ears or loss of hearing occurs
These could be signs of a serious condition
Don’t Miss: When Do Flu Shots Start 2021
I Already Used Topcare Nite Time Cold And Flu Relief 355 Ml And Meanwhile I Breastfed My Baby Should I Be Concerned
We have already established that Topcare Nite Time Cold And Flu Relief 355 Ml is unsafe in breastfeeding and breastfeeding while using Topcare Nite Time Cold And Flu Relief 355 Ml is not a good idea however if have already used and then breastfed the baby then you shall monitor the behavior and health of baby closely and inform your doctor as soon as possible. In case of emergency please call 911.
What Are Some Side Effects That I Need To Call My Doctor About Right Away
WARNING/CAUTION: Even though it may be rare, some people may have very bad and sometimes deadly side effects when taking a drug. Tell your doctor or get medical help right away if you have any of the following signs or symptoms that may be related to a very bad side effect:
- Signs of an allergic reaction, like rash hives itching red, swollen, blistered, or peeling skin with or without fever wheezing tightness in the chest or throat trouble breathing, swallowing, or talking unusual hoarseness or swelling of the mouth, face, lips, tongue, or throat.
- Signs of liver problems like dark urine, feeling tired, not hungry, upset stomach or stomach pain, light-colored stools, throwing up, or yellow skin or eyes.
- Not able to pass urine or change in how much urine is passed.
- A very bad skin reaction may happen. It can cause very bad health problems that may not go away, and sometimes death. Get medical help right away if you have signs like red, swollen, blistered, or peeling skin red or irritated eyes or sores in your mouth, throat, nose, or eyes.
Read Also: How Many Cases Of The Flu In 2021
Drug Labeling And Warnings
-
temporarily relieves common cold/flu symptoms:
- cough due to minor throat and bronchial irritation
- sore throat
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take
Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:
- skin reddening
- rash
If a skin reaction occurs, stop use and seek medical help right away.
Sore throat warning: If sore throat is severe, lasts for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
What Do I Need To Tell My Doctor Before I Take Nite
- If you have an allergy to acetaminophen, dextromethorphan, doxylamine, pseudoephedrine, or any other part of Nite-Time Cold/Flu .
- If you are allergic to Nite-Time Cold/Flu any part of Nite-Time Cold/Flu or any other drugs, foods, or substances. Tell your doctor about the allergy and what signs you had.
- If you have taken certain drugs for depression or Parkinson’s disease in the last 14 days. This includes isocarboxazid, phenelzine,tranylcypromine, selegiline, or rasagiline. Very high blood pressure may happen.
- If you are taking any of these drugs: Linezolid or methylene blue.
- If you have a cough with a lot of mucus.
- If you have a long-term cough caused by smoking or being around smoke, or lung problems like asthma or emphysema.
- If you have liver disease.
This is not a list of all drugs or health problems that interact with Nite-Time Cold/Flu .
Tell your doctor and pharmacist about all of your drugs and health problems. You must check to make sure that it is safe for you to take Nite-Time Cold/Flu with all of your drugs and health problems. Do not start, stop, or change the dose of any drug without checking with your doctor.
Don’t Miss: Cheap Flu Shot No Insurance
How Is This Medicine Best Taken
Use Nite-Time Cold/Flu as ordered by your doctor. Read all information given to you. Follow all instructions closely.
- Take with or without food. Take with food if it causes an upset stomach.
What do I do if I miss a dose?
- If you take Nite-Time Cold/Flu on a regular basis, take a missed dose as soon as you think about it.
- If it is close to the time for your next dose, skip the missed dose and go back to your normal time.
- Do not take 2 doses at the same time or extra doses.
- Many times Nite-Time Cold/Flu is taken on an as needed basis. Do not take more often than told by the doctor.
Topcare Nite Time Cold And Flu Relief 355 Ml Breastfeeding Analsys
Acetaminophen while Breastfeeding
CAS Number: 103-90-2
Excreted in very low amount into breast milk. Infant intake may be lower than 4% of usual pediatric dose. The American Academy of Pediatrics rates it as compatible with Breastfeeding.
Dextromethorphan hydrobromide while Breastfeeding
CAS Number: 125-71-3
Cough suppressant related with morphine and codeine which is lacking of analgesic or sedative properties. Commonly prescribed by pediatricians. On latest update relevant data on breastfeeding was not found. Because reported low toxicity and mild side effect it is considered to be safe while breastfeeding. Frequently associated to caffeine and other products that are usually compatible with breastfeeding. Avoid use of multiple drug and alcohol containing medication.
Doxylamine succinate while Breastfeeding
CAS Number: 469-21-6
Also Check: How Much Is The Flu Shot For Dogs
Side Effects & Adverse Reactions
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take
Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:
If a skin reaction occurs, stop use and seek medical help right away.
Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
Topcare Day Time Nite Time Cold And Flu Relief

RxCUI | ||
---|---|---|
acetaminophen 650 MG / dextromethorphan HBr 30 MG / doxylamine succinate 12.5 MG in 30 mL Oral Solution | PSN | |
acetaminophen 21.7 MG/ML / dextromethorphan hydrobromide 1 MG/ML / doxylamine succinate 0.417 MG/ML Oral Solution | SCD | |
acetaminophen 325 MG / dextromethorphan HBr 15 MG / doxylamine succinate 6.25 MG per 15 ML Oral Solution | SY | |
acetaminophen 650 MG / dextromethorphan HBr 30 MG / doxylamine succinate 12.5 MG per 30 ML Oral Solution | SY | |
APAP 21.7 MG/ML / Dextromethorphan Hydrobromide 1 MG/ML / doxylamine succinate 0.417 MG/ML Oral Solution | SY | |
acetaminophen 325 MG / dextromethorphan HBr 10 MG / phenylephrine HCl 5 MG in 15 mL Oral Solution | PSN | |
acetaminophen 21.7 MG/ML / dextromethorphan hydrobromide 0.667 MG/ML / phenylephrine hydrochloride 0.333 MG/ML Oral Solution | SCD | |
acetaminophen 325 MG / dextromethorphan HBr 10 MG / phenylephrine HCl 5 MG per 15 ML Oral Solution | SY | |
acetaminophen 650 MG / dextromethorphan HBr 20 MG / phenylephrine HCl 10 MG per 30 ML Oral Solution | SY | |
APAP 21.7 MG/ML / dextromethorphan hydrobromide 0.667 MG/ML / phenylephrine hydrochloride 0.333 MG/ML Oral Solution | SY | |
1484901 | 1 daytime / 1 nighttime Pack | PSN |
Pack | GPCK | |
Pack | SY | |
1484901 | 1 Nighttime / 1 Daytime Pack | SY |
Don’t Miss: Flu Shot During First Trimester
Topcare Nite Time Day Time Cold And Flu
RxCUI | |
---|---|
acetaminophen 325 MG / dextromethorphan HBr 10 MG / phenylephrine HCl 5 MG Oral Capsule | PSN |
acetaminophen 325 MG / dextromethorphan hydrobromide 10 MG / phenylephrine hydrochloride 5 MG Oral Capsule | SCD |
APAP 325 MG / dextromethorphan hydrobromide 10 MG / phenylephrine hydrochloride 5 MG Oral Capsule | SY |
acetaminophen 325 MG / dextromethorphan HBr 15 MG / doxylamine succinate 6.25 MG Oral Capsule | PSN |
acetaminophen 325 MG / dextromethorphan hydrobromide 15 MG / doxylamine succinate 6.25 MG Oral Capsule | SCD |
APAP 325 MG / dextromethorphan hydrobromide 15 MG / doxylamine succinate 6.25 MG Oral Capsule | SY |
32 daytime / 16 nighttime Pack | PSN |
Pack | GPCK |
32 daytime / 16 nighttime Pack | SY |
How Do I Store And/or Throw Out Nite
- Store at room temperature.
- Protect from heat.
- Store in a dry place. Do not store in a bathroom.
- Keep all drugs in a safe place. Keep all drugs out of the reach of children and pets.
- Throw away unused or expired drugs. Do not flush down a toilet or pour down a drain unless you are told to do so. Check with your pharmacist if you have questions about the best way to throw out drugs. There may be drug take-back programs in your area.
You May Like: How Much Is Flu Vaccine At Cvs